MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. EVIS EXERA III COLONOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. EVIS EXERA III COLONOVIDEOSCOPE
Model Number PCF-H190L
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the colonovideoscope had e216 and e315 communication problem errors.The issue occurred when taking the devices out of the boxes.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of device history record and historical complaints analysis was conducted and no deviations that could have caused or contributed to the reported issue were identified.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor field performance for this device.The event can be detected/prevented by following the instructions for use which state: chapter 3 preparation and inspection the equipment prepared before using this endoscope and procedures for inspection of the endoscope and equipment are described in this chapter.3.1 the workflow of preparation and inspection t chapter 5 troubleshooting the countermeasures against troubles are described in this chapter.5.1 troubleshooting if any irregularity is observed during the inspection described in chapter 3, ¿preparation and inspection¿, do not use the endoscope and solve the problem as described in section 5.2, ¿troubleshooting guide¿.If the problem still cannot be resolved, send the endoscope to olympus for repair as described in section 5.4, ¿returning the endoscope for repair¿.Also, should any irregularity be observed while using the endoscope, stop using it immediately and withdraw the endoscope from the patient as described in section 5.3, ¿withdrawal of the endoscope with an irregularity¿.Warning ¿ never use the endoscope on a patient if an irregularity is observed.Damage or an irregularity in the endoscope may compromise patient or user safety and may result in more severe equipment damage.He workflow of preparation and inspection is shown below.Before each case, prepare and inspect this endoscope as instructed below.Inspect other equipment to be used with this endoscope as instructed in their respective instruction manuals.Should any irregularity be observed after inspection, follow the instructions as described in chapter 5, ¿troubleshooting¿.If the endoscope malfunctions, do not use it.Return it to olympus for repair as described in section 5.4, ¿returning the endoscope for repair¿.Warning ¿ using an endoscope that is not functioning properly may compromise patient or operator safety and may result in more severe equipment damage.Olympus will continue to monitor field performance for this device.

Brand Name
EVIS EXERA III COLONOVIDEOSCOPE
Common Device Name
COLONOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20242592
Report Number9610595-2024-18585
Device Sequence Number7301563
Product Code FDF
UDI-Device Identifier04953170436659
UDI-Public04953170436659
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K131780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCF-H190L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown